Nonuniqueness of Equilibrium in Closed Market Model

Main Article Content

Alexander Kotyukov
Pavlova Nataliya


In this paper, we consider a closed market model. In this model the supply and the demand functions are restored by their price elasticities. We obtain sufficient conditions on nonuniqueness of equilibrium in this model. For several special cases of closed market models we get a criteria of equilibrium uniqueness. The obtained results are illustrated with the example of the market with two goods.


Download data is not yet available.

Article Details

How to Cite
Kotyukov, A., & Nataliya, P. (2023). Nonuniqueness of Equilibrium in Closed Market Model. Advances in Systems Science and Applications, 23(2), 184-194.